# SDR SWAA2022091546955

- Difficulty date: August 27, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 45,535 hours, 28,586 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: None
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 321A RIB 8 AT VERTICAL STABILIZER 2022-452153 / [01] REPLACED RIB 8 LOC AT VERTICAL STABILIZER ACCESS PANEL 321A IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DRAWING 174A0103 SHEET 7 REV.-.;[02] COMPLETE TASK CERTIFIED
